In Reply to: restless leg syndrome posted by stacy on September 16, 1997 at 15:32:38:
My mother is currently taking neurontin for restless leg syndrome and this still seems to be giving
her little to no relief. Is there anything else available for her or is
there somewhere where research is being done on this disease that we could contact?
Any help would be a welcome releif to the sleepless nights and pain she endures. Thank you.
My mother has had this condition for many years and is extremely sensitive to all medication/even OTC products. She tried many prescription drugs none of which helped and a few that even heightened and compounded the problem. Finally , in regard to another problem she was given a prescription medication called "Restoril" (Ibelieve that is the correct spelling)
and that medication, and that alone, has basically relieved her symptoms and sleepless nights. I don't know if it would help your mother...this is for information only...but it has been a Godsend for mine. Good luck!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.